Peter Yuditskii
Peter Yuditskii
Abteilung für Dynamische Systeme, Johannes Kepler Universität Linz
Bestätigte E-Mail-Adresse bei - Startseite
Zitiert von
Zitiert von
Almost periodic Jacobi matrices with homogeneous spectrum, infinite dimensional Jacobi inversion, and Hardy spaces of character-automorphic functions
M Sodin, P Yuditskii
The Journal of Geometric Analysis 7, 387-435, 1997
An abstract interpolation problem and the extension theory of isometric operators
VE Katsnelson, AY Kheifets, PM Yuditskii
Topics in interpolation theory, 283-298, 1997
Functions that deviate least from zero on closed subsets of the real axis
ML Sodin, PM Yuditskii
Algebra i Analiz 4 (2), 1-61, 1992
Asymptotic behavior of polynomials orthonormal on a homogeneous set
F Peherstorfer, P Yuditskii
Journal d’Analyse Mathématique 89 (1), 113-154, 2003
Almost periodic Sturm-Liouville operators with Cantor homogeneous spectrum
M Sodin, P Yuditskii
Commentarii Mathematici Helvetici 70 (1), 639-658, 1995
Asymptotics of orthonormal polynomials in the presence of a denumerable set of mass points
F Peherstorfer, P Yuditskii
Proceedings of the american mathematical society 129 (11), 3213-3220, 2001
An analysis and extension of VP Potapov’s approach to interpolation problems with applications to the generalized bi-tangential Schur-Nevanlinna-Pick problem and J-inner-outer …
AY Kheifets, PM Yuditskii
Matrix and Operator Valued Functions: The Vladimir Petrovich Potapov …, 1994
On the Inverse Scattering Problem for Jacobi Matrices¶ with the Spectrum on an Interval, a Finite System¶ of Intervals or a Cantor Set of Positive Length
A Volberg, P Yuditskii
Communications in mathematical physics 226 (3), 567-605, 2002
Spectral properties of a class of reflectionless Schrödinger operators
F Gesztesy, P Yuditskii
Journal of Functional Analysis 241 (2), 486-527, 2006
Uniform approximation of sgn (x) by polynomials and entire functions
A Eremenko, P Yuditskii
arXiv preprint math/0604324, 2006
Comb functions
A Eremenko, P Yuditskii
Contemp. Math 578, 99-118, 2012
On generalized sum rules for Jacobi matrices
F Nazarov, F Peherstorfer, A Volberg, P Yuditskii
International Mathematics Research Notices 2005 (3), 155-186, 2005
Another approach to de Branges’ theorem on weighted polynomial approximation
M Sodin, P Yuditskii
Proceedings of the Ashkelon Workshop on Complex Function Theory 11, 221-227, 1996
Kotani–Last problem and Hardy spaces on surfaces of Widom type
A Volberg, P Yuditskii
Inventiones mathematicae 197 (3), 683-740, 2014
Algebraic solution of a problem of EI Zolotarev and NI Akhiezer on polynomials with smallest deviation from zero
ML Sodin, PM Yuditskii
Journal of Mathematical Sciences 76 (4), 2486-2492, 1995
CMV matrices with asymptotically constant coefficients. Szegö–Blaschke class, scattering theory
F Peherstorfer, A Volberg, P Yuditskii
Journal of Functional Analysis 256 (7), 2157-2210, 2009
Ruelle operators with rational weights for Julia sets
G Levin, M Sodin, P Yuditskii
Journal d’Analyse Mathématique 63 (1), 303-331, 1994
On the Direct Cauchy Theorem in Widom Domains: Positive and Negative Examples Peter Yuditskii
P Yuditskii
Computational Methods and Function Theory 11 (2), 395-414, 2012
KdV hierarchy via Abelian coverings and operator identities
B Eichinger, T VandenBoom, P Yuditskii
Transactions of the American Mathematical Society, Series B 6 (1), 1-44, 2019
On a conjecture of Widom
V Totik, P Yuditskii
Journal of approximation theory 190, 50-61, 2015
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20